Area integral estimates for solutions and normalized adjoint solutions to nondivergence form elliptic equations

L. Escauriaza Department of Mathematics, University of Chicago C. E. Kenig Department of Mathematics, University of Chicago

TBD mathscidoc:1701.332796

Arkiv for Matematik, 31, (2), 275-296, 1991.11
We show that the$L$^{$p$}norms, 0<$p$<∞, of the nontangenital maximal function and area integral of solutions and normalized adjoint solutions to second order nondivergence form elliptic equations, are comparable when integrated on the boundary of a Lipschitz domain with respect to measures, which are respectively$A$_{∞}with respect to the corresponding harmonic measure or normalized harmonic measure.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 125 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{l.1991area,
  title={Area integral estimates for solutions and normalized adjoint solutions to nondivergence form elliptic equations},
  author={L. Escauriaza, and C. E. Kenig},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540869724605},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={2},
  pages={275-296},
  year={1991},
}
L. Escauriaza, and C. E. Kenig. Area integral estimates for solutions and normalized adjoint solutions to nondivergence form elliptic equations. 1991. Vol. 31. In Arkiv for Matematik. pp.275-296. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540869724605.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved